Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 10-16-2008, 10:34 PM   #1  
Senior Member
Thread Starter
 
choirgirlhotel's Avatar
 
Join Date: Aug 2006
Posts: 655

S/C/G: 202/160/135

Height: 5 ft 6 in

Default Losing weight after STOPPING antidepressants

Hi everyone,

I have a major problem. I gained 60 lb while being on Prozac for 10 years. I lost 40 lb of it while still on Prozac (doing Weight Watchers). I have 25 lb left to lose.

The problem is, I actually stopped taking the Prozac in November 2007 (nearly one year ago). I have not lost ANY weight (despite working out, doing WW, etc). Basically, I have been fluctuating between the same 5 lb for a year now.

Has anyone had this experience? If so, how long did it take you to finally lose the weight after stopping antidepressants. What did you do to lose it?

Thanks!
~CGH~
choirgirlhotel is offline   Reply With Quote
Old 10-17-2008, 09:24 AM   #2  
Moderator & Happy Chick
 
Leenie's Avatar
 
Join Date: Jun 2001
Location: Northern New Jersey
Posts: 12,125

Height: 5' 10"

Default

Hi CH,

Congrats on the 40 lb loss WTG !!! Are you sure its prozac related and not a plateau? I know that when I get to a certain weight, my body is just comfy and snug and it tends to take forever for that plateau to break. Maybe you can adjust your diet and/or do some more exercise to see if the scale moves??

If you really think its prozac related than you might want to ask your doctor.

Good luck !!!
Leenie

.
Leenie is offline   Reply With Quote
Old 10-17-2008, 01:47 PM   #3  
Senior Member
Thread Starter
 
choirgirlhotel's Avatar
 
Join Date: Aug 2006
Posts: 655

S/C/G: 202/160/135

Height: 5 ft 6 in

Default

Quote:
Originally Posted by Leenie View Post
Hi CH,

Congrats on the 40 lb loss WTG !!! Are you sure its prozac related and not a plateau? I know that when I get to a certain weight, my body is just comfy and snug and it tends to take forever for that plateau to break. Maybe you can adjust your diet and/or do some more exercise to see if the scale moves??

If you really think its prozac related than you might want to ask your doctor.

Good luck !!!
Leenie

.
mmmm, could be a plateau. But i have a feeling it's my body adjusting and trying to get back to "normal" after being on medication for ten years. My doctor and psychologist both say that it takes about a year to get back to normal and begin to start losing weight.

I would love to hear from others...if they had this experience and how long it took to lose the weight. If someone could just tell me "oh, it started to come off in month #12" I would at least have some hope!

I have no hope anymore....... :-(
choirgirlhotel is offline   Reply With Quote
Old 10-17-2008, 03:43 PM   #4  
Moderator & Happy Chick
 
Leenie's Avatar
 
Join Date: Jun 2001
Location: Northern New Jersey
Posts: 12,125

Height: 5' 10"

Default

Don't lose hope
Leenie is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 08:45 PM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright © 2024 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.